# SDR DALA2021011300188

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLD WORK REQUIRED FOR HOLE A AND HOLE B IN ACCORDANCE WITH WORK CARD 5311- 01171-03A, AA 5311-01171, SB A320-53-1264, AD-2018-06-04.  PERFORMED COLD WORK OF HOLES.  OK FOR SERVICE.
